On Solvable Groups with Proper Quotient Groups of Finite Rank

Authors

  • A. V. Tushev

Abstract

We study solvable groups of infinite special rank all proper normal subgroups of which define quotient groups of finite special rank.

Published

25.11.2002

Issue

Section

Research articles

How to Cite

Tushev, A. V. “On Solvable Groups With Proper Quotient Groups of Finite Rank”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 11, Nov. 2002, pp. 1560-8, https://umj.imath.kiev.ua/index.php/umj/article/view/4192.